# SDR 03FDEA00879

- Difficulty date: June 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,970 hours, 24,123 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06) TOP OF FLOORBEAM BS 328, LBL 40, WL 208.
